Some Properties of lp (A,X) Spaces

Xiaohong Fu; Songxiao Li
January 2009
Abstract & Applied Analysis;2009, Special section p1
Academic Journal
We provide a representation of elements of the space lp(A,X) for a locally convex space X and 1 ≤ p < ∞ and determine its continuous dual for normed space X and 1 < p < ∞. In particular, we study the extension and characterization of isometries on lp(N,X) space, when X is a normed space with an unconditional basis and with a symmetric norm. In addition, we give a simple proof of the main result of G. Ding (2002).


Related Articles

  • On two new types of statistical convergence and a summability method. Dutta, Hemen; Reddy, Bokka Surender; Jebril, Iqbal Hamzah // Acta Scientiarum: Technology;Jan-Mar2014, Vol. 36 Issue 1, p135 

    In this paper, we introduce and investigate relationship among sr IΔsr -statistically convergent, Iλ Δsr-statistically convergent and I - [V,λ,▵sr]- summable sequences respectively over normed linear spaces. Keywords: difference operator, ideal, filter, statistical...

  • On the complete convergence for sequences of random vectors in Hilbert spaces. Huan, N. // Acta Mathematica Hungarica;Oct2015, Vol. 147 Issue 1, p205 

    This note is a continuation of the paper []. Let $${\{X_{n},\ {n\geqq 1}\}}$$ be a sequence of coordinatewise negatively associated random vectors taking values in a real separable Hilbert space with the k-th partial sum S, $${k \geqq 1}$$ . We provide conditions for the convergence of...

  • SOME BASIC RESULTS ON THE SETS OF SEQUENCES WITH GEOMETRIC CALCULUS. TÜRKMEN, CENGİZ; BAŞAR, FEYZİ // Communications Series A1 Mathematics & Statistics;2012, Vol. 61 Issue 2, p17 

    As an alternative to the classical calculus, Grossman and Katz [Non-Newtonian Calculus, Lee Press, Pigeon Cove, Massachusetts, 1972] introduced the non-Newtonian calculus consisting of the branches of geometric, anageometric and bigeometric calculus. Following Grossman and Katz, we construct the...

  • Weak orthogonal sequences in L2 of a vector measure and the Menchoff-Rademacher Theorem. Fernández, E. Jiménez; Pérez, E. A. Sánchez // Bulletin of the Belgian Mathematical Society - Simon Stevin;Feb2012, Vol. 19 Issue 1, p63 

    Consider a positive Banach lattice valued vector measure m : S → X, its space of 2-integrable functions L2(m) and a sequence S in it. We analyze the notion of weak m-orthogonality for such an S in these spaces and we prove a Menchoff-Rademacher Theorem on the almost everywhere convergence...

  • FORWARD CONTINUITY.  // Journal of Computational Analysis & Applications;Jan2011, Vol. 13 Issue 1, p225 

    No abstract available.

  • Statistical Convergence and Ideal Convergence of Sequences of Functions in 2-Normed Spaces. Sarabadan, Saeed; Talebi, Sorayya // International Journal of Mathematics & Mathematical Sciences;2011, p1 

    We present various kinds of statistical convergence and I-convergence for sequences of functions with values in 2-normed spaces and obtain a criterion for I-convergence of sequences of functions in 2-normed spaces. We also define the notion of I-equistatistically convergence and study...

  • Some Topological and Geometrical Properties of a New Difference Sequence Space. Demiriz, Serkan; Çakan, Celal // Abstract & Applied Analysis;2011, Special section p1 

    We introduce the new difference sequence space a Due to image rights restrictions, multiple line equation(s) cannot be graphically displayed.(Δ). Further, it is proved that the space aDue to image rights restrictions, multiple line equation(s) cannot be graphically displayed.(Δ) is the...

  • Necessary and Sufficient Condition for Mann Iteration Converges to a Fixed Point of Lipschitzian Mappings. Xiang, Chang-He; Zhang, Jiang-Hua; Zhe Chen // Journal of Applied Mathematics;2012, p1 

    Suppose that E is a real normed linear space, C is a nonempty convex subset of E, T : C ? C is a Lipschitzian mapping, and x0 £ C is a fixed point of T. For given x0  C, suppose that the sequence {xn}  C is the Mann iterative sequence defined by x(sub)n(/sub)C C [0,1]...

  • On Some Difference Paranormed Statistically Convergent Sequence Spaces De?ned over Real 2-Normed Linear Spaces. Dutta, Hemen; Reddy, B. Surender // Southeast Asian Bulletin of Mathematics;2012, Vol. 36 Issue 2, p197 

    In order to extend the notion of convergence of sequences, statistical convergence of sequences was introduced by Fast [6] and Schoenberg [19]. The idea of constructing sequence spaces using Orlicz functions was introduced by Lindenstrauss and Tzafriri [15]. The main aim of this article is to...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics